# SDR SWAA2022030303330

- Difficulty date: February 6, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT L/H BAFFLE CLIP FORWARD SIDE OF STA 500C LBL25 IS CRACKED / REMOVED INTERCOSTAL FROM STA 500B-500C LBL25 IAW SRM 51-40-02-09-0. REMOVED CLIP IAW SRM 51-40-02-09-0. RECEIVED NEW CLIP P/N 143A75024159 ON ATAS #A56050 IAW BOEING DWG#143A7505 REV A. LOCATED AND DRILLED NEW CLIP IAW SRM 51-40-05-09-0 AND BOEING DWG #143A7505 REV A. INSTALLED NEW CLIP FWD CARGO AT STA 500C LBL25 IAW BOEING DWG#143A7505 REV A. INSTALLED INTERCOSTAL AT STA 500B-500C LBL25 IAW BOEING DWG#143A7505 REV A. A TAG# A56050
